# SDR SWAA050300

- Difficulty date: February 2, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 63,196 hours, 31,201 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CREASE BEAM WEB BETWEEN BS 616 AND BS 639, RBL 70, CRACKED.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM.
